Contingent solutions to the center manifold equation
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 1, p. 13-28
@article{AIHPC_1992__9_1_13_0,
     author = {Aubin, Jean-Pierre and Da Prato, Giuseppe},
     title = {Contingent solutions to the center manifold equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {1},
     year = {1992},
     pages = {13-28},
     zbl = {0745.34039},
     mrnumber = {1151465},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_1_13_0}
}
Contingent solutions to the center manifold equation. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 1, pp. 13-28. http://www.numdam.org/item/AIHPC_1992__9_1_13_0/

[1] J.-P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, 1984. | MR 755330 | Zbl 0538.34007

[2] J.-P. Aubin and G. Da Prato, Stochastic Viability and Invariance, Ann. Scuola Norm. di Pisa , Vol. 27, 1990, pp. 595-694. | Numdam | MR 1093711 | Zbl 0741.60046

[3] J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, Basel, 1990. | MR 1048347 | Zbl 0713.49021

[4] J.-P. Aubin and H. Frankowska, Contingent partial Differential Equations Governing Feedback Controls, Preprint (to appear). | MR 1446213

[5] J.-P. Aubin, Viability Theory, Birkhäuser, Boston, Basel, 1991. | MR 1134779 | Zbl 0755.93003

[6] C.I. Byrnes and A. Isidori, A Frequency Domain Philosophy for Nonlinear Systems, with applications to stabilization and adaptive control, 23rd I.E.E.E. Conf. Dec. Control, 1984, pp. 1569-1573 in Comutation and Control, K. BOWERS and J. LUND Eds., Birkhäuser, pp. 23-52.

[7] C.I. Byrnes and A. Isidori, Output Regulation of Non linear Systems, I.E.E.E. Trans. Automn. Control, Vol. 35, 1990, pp. 131-140. | MR 1038409 | Zbl 0704.93034

[8] C.I. Byrnes and A. Isidori, Asymptotic Stabilization of Minimum Phase Nonlinear Systems, Preprint (to appear). | MR 1125894

[9] I. Capuzzo Dolcetta and J.L. Menaldi, Asymptotic Behavior of the First Order Obstacle Problem, J. Diff. Eq., Vol. 75, 1988, pp. 303-328. | MR 961158 | Zbl 0674.35011

[10] P. Cannarsa and G. Da Prato, Direct Solutions of a Second-Order Hamilton-Jacobi Equation in Hilbert Spaces, Preprint (to appear). | MR 1222689

[11] J. Carr, Applications of Centre Manifold Theory, Springer-Verlag, 1981. | MR 635782 | Zbl 0464.58001

[12] G. Da Prato and A. Lunardi, Stability, Instability and Center Manifold Theorem for Fully Nonlinear Autonomous Parabolic Equations in Banach Spaces, Arch. Rat. Mech. Anal., Vol. 101, 1988, pp. 115-141. | MR 921935 | Zbl 0661.35044

[13] L.C. Evans and P.E. Souganidis, Fully Nonlinear Second Order Elliptic Equations With Large Order Coefficient, Ann. Inst. Fourier, Vol. 31, 1981, pp. 175-191. | Numdam | MR 617246 | Zbl 0441.35023

[14] H. Frankowska, L'équation d'Hamilton-Jacobi contingente, C.R. Acad. Sci. Paris, T. 304, Series I, 1987, pp. 295-298. | MR 886727 | Zbl 0612.49023

[15] H. Frankowska, Optimal trajectories associated a solution of Hamilton-Jacobi Equations, I.E.E.E., 26th, CDC Conference, Los Angeles, December 9-11, 1987.

[16] H. Frankowska, Nonsmooth solutions of Hamilton-Jacobi-Bellman Equations, Proceedings of the International Conference Bellmann Continuum, Antibes, France, June 13- 14, 1988, Lecture Notes in Control and Information Sciences, Springer Verlag. | MR 1231118 | Zbl 0762.49011

[17] O. Hijab, Discounted Control of Degenerate Diffusions in Rd, preprint (to appear).

[18] P.-L. Lions, Generalized solutions of Hamilton-Jacobi equations, Pitman, 1982. | MR 667669 | Zbl 0497.35001

[19] A. Lunardi, Existence in the small and in the large in Fully Nonlinear Parabolic Equations, in Differencia Equations and Applications, Ed. Aftabizadeh, Ohio University Press, 1988. | MR 1026215 | Zbl 0727.35072